# SDR CALA2013082090579

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 54,433 hours, 21,975 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE ASSEMBLY BROKEN.  HANDLE BROKE AT SWIVEL OR KNUCKLE ASSEMBLY.  REPLACED HANDLE FLAP MECHANISM REF MM.  CHECKED OKAY.
